# SDR GLBA2001011

- Difficulty date: January 24, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Aircraft time: 21,956 hours, 28,414 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Separated
- Location: Nacelle
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

RETURN TO BLOCK, RIGHT SIDE UPPER COWLING DERARTED FROM NACELLE ON T/O.  INSPECTED COWLING FOR DAMAGE, RE-INSTALLED COWLING.  RETURNED TO SERVICE.
